# SDR SWAA2024101748007

- Difficulty date: October 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N8859Q
- Make and model: Boeing 737-8
- Aircraft serial: 42657
- Aircraft time: 5,157 hours, 2,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE SLIDE EMERGENCY LIGHT INOP<[01] RELAMPED AFT SERVICE SLIDE EMERGENCY LIGHT IAW AMM 33-51-04 OPS CHECK OK
